# SDR DALA2021101306262

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 51,029 hours, 24,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 ONE SEAT ESCAPE PATH ILLUMINATION LIGHT WAS TURNED IN BY PASSENGER NOT SURE WHICH SEAT. ESCAPE LIGHT WAS DISLODGED FROM SEAT. CORRECTIVE ACTION: SECURED LIGHT ASSY. OPS CK GOOD. (8075392)
